Belly impossibly bloated - VeggieBoards
Forum Jump: 
 
Thread Tools
#1 Old 05-11-2005, 06:25 PM
Beginner
 
sophia_cat's Avatar
 
Join Date: Apr 2005
Posts: 186
I was on Aviane for about 8 months. I would start bleeding on the second week of my pills. Not spotting, BLEEDing enough to go through a box of tampons in 3 days. I lightly bled all the way through the pack of pills and by the time I got to the placebo week, I didnt have much blood left to bleed.The problem got worse each month and I quit.



Its been about 2 weeks and my belly has blown up to a freakish size - I look pregnant! and no, Im not.



is this a common side effect with stopping birth control pills? Its kind of funny, but its kind of freakish too.
sophia_cat is offline  
Sponsored Links
Advertisement
 
#2 Old 05-11-2005, 06:50 PM
Veggie Regular
 
Vegankat's Avatar
 
Join Date: Oct 2001
Posts: 2,002
I haven't heard of that, but I take Aviane, and I love it.



My period came when it was supposed to and lasted 3 days. It really goes to show that different pills work for different people.
Vegankat is offline  
#3 Old 05-11-2005, 07:05 PM
Newbie
 
veggiesrock's Avatar
 
Join Date: May 2005
Posts: 19
I've heard things like that can happen, haven't had much experience with them myself.
veggiesrock is offline  
Sponsored Links
Advertisement
 
#4 Old 05-11-2005, 09:09 PM
Veggie Regular
 
rainbow_clouds's Avatar
 
Join Date: Mar 2005
Posts: 4,579
Quote:
Originally Posted by sophia_cat View Post

I was on Aviane for about 8 months. I would start bleeding on the second week of my pills. Not spotting, BLEEDing enough to go through a box of tampons in 3 days. I lightly bled all the way through the pack of pills and by the time I got to the placebo week, I didnt have much blood left to bleed.The problem got worse each month and I quit.



Its been about 2 weeks and my belly has blown up to a freakish size - I look pregnant! and no, Im not.



is this a common side effect with stopping birth control pills? Its kind of funny, but its kind of freakish too.





That sounds really aweful.

I don't have much advice beside ask your doctor, but you have my sympathy
rainbow_clouds is offline  
Reply

Quick Reply
Message:
Options

Register Now

In order to be able to post messages on the VeggieBoards forums, you must first register.
Please enter your desired user name, your email address and other required details in the form below.
User Name:
If you do not want to register, fill this field only and the name will be used as user name for your post.
Password
Please enter a password for your user account. Note that passwords are case-sensitive.
Password:
Confirm Password:
Email Address
Please enter a valid email address for yourself.
Email Address:

Log-in


Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page


Forum Jump: 

Posting Rules  
You may post new threads
You may post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off